Alert archive / Texas / High Wind Warnings in 2023
High Wind Warning 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Mar 20, 2023, 2:16 AM CDT for Culberson County, Texas; Eddy County, New Mexico. It took effect at Mar 21, 2023, 1:00 AM CDT. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2023, 2:16 AM CDT (07:16 UTC)
- In effect from
- Mar 21, 2023, 1:00 AM CDT
- Expired
- Mar 22, 2023, 9:00 PM CDT
- In force
- 44 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2565 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
907 WWUS74 KMAF 200716 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 216 AM CDT Mon Mar 20 2023 NMZ027-TXZ270-271-202100- /O.UPG.KMAF.HW.A.0017.230321T0600Z-230322T0300Z/ /O.NEW.KMAF.HW.W.0015.230321T0600Z-230322T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 216 AM CDT Mon Mar 20 2023 /116 AM MDT Mon Mar 20 2023/ ...HIGH WIND WARNING IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From late Monday night through Tuesday evening. * IMPACTS...Winds will be particularly hazardous at higher elevations where the strongest winds are likely to occur. Be especially careful driving in these mountainous areas. People driving high-profile vehicles should strongly consider postponing travel through Guadalupe Pass until the winds subside. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. Use caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/maf
6 follow-up statements
714 WWUS74 KMAF 201902 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 202 PM CDT Mon Mar 20 2023 NMZ027-TXZ270-271-210715- /O.CON.KMAF.HW.W.0015.230321T0600Z-230322T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 202 PM CDT Mon Mar 20 2023 /102 PM MDT Mon Mar 20 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From late Monday night through Tuesday evening. * IMPACTS...Be especially careful driving in these mountainous areas. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People driving high-profile vehicles should strongly consider postponing travel through Guadalupe Pass until the winds subside. && $$ NMZ028-029-033-034-TXZ273-210715- /O.NEW.KMAF.WI.Y.0020.230321T1800Z-230322T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, and Jal 202 PM CDT Mon Mar 20 2023 /102 PM MDT Mon Mar 20 2023/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southeast New Mexico Plains, and Eastern Culberson. * WHEN...From 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
740 WWUS74 KMAF 210647 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 147 AM CDT Tue Mar 21 2023 NMZ027-TXZ270-271-212030- /O.CON.KMAF.HW.W.0015.000000T0000Z-230322T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 147 AM CDT Tue Mar 21 2023 /1247 AM MDT Tue Mar 21 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * WHAT...West winds 35 to 50 mph with gusts up to 70 mph. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until 10 PM CDT /9 PM MDT/ this evening. * IMPACTS...Severe turbulence near the mountains will be hazardous for low flying light aircraft. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ273-212030- /O.CON.KMAF.WI.Y.0020.230321T1800Z-230322T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, and Jal 147 AM CDT Tue Mar 21 2023 /1247 AM MDT Tue Mar 21 2023/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southeast New Mexico Plains, and Eastern Culberson. * WHEN...From 1 PM CDT /noon MDT/ this afternoon to 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
449 WWUS74 KMAF 211847 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 147 PM CDT Tue Mar 21 2023 NMZ027-TXZ270-271-221000- /O.EXT.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 147 PM CDT Tue Mar 21 2023 /1247 PM MDT Tue Mar 21 2023/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until 9 PM CDT /8 PM MDT/ Wednesday. * IMPACTS...Severe turbulence near the mountains will be hazardous for low flying light aircraft. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ273-220000- /O.CON.KMAF.WI.Y.0020.000000T0000Z-230322T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, and Jal 147 PM CDT Tue Mar 21 2023 /1247 PM MDT Tue Mar 21 2023/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southeast New Mexico Plains and Eastern Culberson. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
178 WWUS74 KMAF 220042 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 742 PM CDT Tue Mar 21 2023 NMZ027-TXZ270-271-221200- /O.CON.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 742 PM CDT Tue Mar 21 2023 /642 PM MDT Tue Mar 21 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until 9 PM CDT /8 PM MDT/ Wednesday. * IMPACTS...Severe turbulence near the mountains will be hazardous for low flying light aircraft. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ272-273-221200- /O.NEW.KMAF.WI.Y.0021.230322T1700Z-230323T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Van Horn and Highway 54 Corridor- Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, and Van Horn 742 PM CDT Tue Mar 21 2023 /642 PM MDT Tue Mar 21 2023/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 Corridor, and Eastern Culberson. * WHEN...From noon CDT /11 AM MDT/ to 7 PM CDT /6 PM MDT/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
261 WWUS74 KMAF 220757 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 257 AM CDT Wed Mar 22 2023 NMZ027-TXZ270-271-222100- /O.CON.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 257 AM CDT Wed Mar 22 2023 /157 AM MDT Wed Mar 22 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Severe turbulence near the mountains will be hazardous for low flying light aircraft. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ272-273-222100- /O.CON.KMAF.WI.Y.0021.230322T1700Z-230323T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Van Horn and Highway 54 Corridor- Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, and Van Horn 257 AM CDT Wed Mar 22 2023 /157 AM MDT Wed Mar 22 2023/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 Corridor, and Eastern Culberson. * WHEN...From noon CDT /11 AM MDT/ today to 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
664 WWUS74 KMAF 221838 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 138 PM CDT Wed Mar 22 2023 NMZ027-TXZ270-271-231000- /O.NEW.KMAF.HW.A.0018.230323T1500Z-230324T0600Z/ /O.CON.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 138 PM CDT Wed Mar 22 2023 /1238 PM MDT Wed Mar 22 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph. For the High Wind Watch, west winds 30 to 50 mph with gusts up to 75 mph possible. * WHERE...Guadalupe and Delaware Mountains. * WHEN...For the High Wind Warning, until 9 PM CDT /8 PM MDT/ this evening. For the High Wind Watch, from Thursday morning through late Thursday night. * IMPACTS...Severe turbulence near the mountains will be hazardous for low flying light aircraft. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ272-273-230000- /O.CON.KMAF.WI.Y.0021.000000T0000Z-230323T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Van Horn and Highway 54 Corridor- Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, and Van Horn 138 PM CDT Wed Mar 22 2023 /1238 PM MDT Wed Mar 22 2023/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 Corridor, and Eastern Culberson. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Mar 20, 12:20 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 20, 12:20 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1220 AM CDT Mon Mar 20 2023
...New AVIATION...
.SHORT TERM...
(This afternoon through Monday night)
Issued at 219 PM CDT Sun Mar 19 2023
A rather quotidian forecast is in the works for the next 36 hours.
WV imagery shows zonal flow aloft over West Texas and Southeast New
Mexico. Visible satellite portrays mostly sunny skies area-wide
except for the extreme south, where a cu field has developed over
what's left of the snow pack. Insolation and return flow is
allowing highs to increase a few degrees over yesterday's...still
regrettably well-below normal. Chisos Basin, still encased in snow,
will come in about 35F below normal this afternoon.
High clouds will increase late this afternoon and overnight, and
will combine with a 35+kt LLJ to keep lows 5-10F above last night's.
Hi-res models signal isolated rain showers in the Presidio Valley,
but grids remain dry otherwise.
Monday, leeside troughing on the Front Range will increase return
flow, fostering further temp recovery. Unfortunately, ample cloud
cover will retard this process, and highs will remain below normal.
Monday night, a mountain wave will begin developing late over the
Guadalupes in advance of the next upper trough approaching the west
coast. We'll issue a watch for this. A 45+kt LLJ is forecast to
develop, bringing opulent Gulf moisture back into the area, keeping
overnight lows closer to normal, if not above.
&&
.LONG TERM...
(Tuesday through Saturday)
Issued at 219 PM CDT Sun Mar 19 2023
The long term period is largely comprised of much warmer conditions
paired with several breezy to windy afternoons. A subtropical ridge
setting up over the Gulf of Mexico mid-week paired with troughing
across the western US sets up a fairly tight height gradient
overhead for the tail end of the week. Each afternoon through the
weekend sees breezy conditions, especially along and north of I-20.
High winds are possible Tuesday and again late Thursday across
Guadalupe Pass. Speeds look to be close enough to severe for Tuesday
so opted for a High Wind Watch for much of the day through Tuesday
evening. The upper trough progged to swing through Thursday into
Friday drags a Pacific front through, which may still spawn showers
with a few embedded rumbles of thunder for the far eastern zones
late Thursday. Outside of this, the remainder of the long term
remains dry.
With consistent downsloping surface flow through mid week,
temperatures will be quite warm Tuesday and especially Wednesday.
Deterministic NBM is below the 50th and even the 25th percentile in
some cases for high temps, so have nudged a bit higher than NBM for
Tuesday, Wednesday, and Thursday. Wednesday serves as the warmest
day with things cooling of some for Thursday and Friday behind the
Pacific front. Temperatures stay right around average into the
weekend.
-Munyan
&&
.AVIATION...
(06Z TAFS)
Issued at 1159 PM CDT Sun Mar 19 2023
VFR conditions continue through the TAF period. Winds are
southerly with some gusts. These will largely end overnight
through the early morning. Winds increase during the afternoon
with gusts. Winds will be southerly at eastern terminals and
southwesterly at western terminals.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 35 64 44 79 / 0 0 0 0
Carlsbad 34 69 46 76 / 10 10 0 0
Dryden 36 64 43 76 / 10 0 0 0
Fort Stockton 36 71 47 81 / 0 0 0 0
Guadalupe Pass 35 62 48 69 / 10 10 0 0
Hobbs 31 66 42 74 / 0 10 10 0
Marfa 27 64 36 73 / 10 0 0 0
Midland Intl Airport 34 65 43 78 / 0 0 0 0
Odessa 35 66 43 78 / 0 0 0 0
Wink 33 70 43 80 / 0 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Watch from late Monday night through Tuesday evening
for Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains.
NM...High Wind Watch from late Monday night through Tuesday evening
for Guadalupe Mountains of Eddy County.
&&
SHORT TERM...44
LONG TERM....16
AVIATION...91Hazardous weather outlook, Mar 19, 2:07 PM CDT, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 207 PM CDT Sun Mar 19 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-201915- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 207 PM CDT Sun Mar 19 2023 /107 PM MDT Sun Mar 19 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A High Wind Watch is in effect for the Guadalupe and Delaware Mountains early Tuesday morning through Tuesday evening. High winds are possible Wednesday through Saturday, mainly in the Guadalupe and Delaware Mountains. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 2:02 PM CDT | Wind Advisory | MAF | Culberson | 29 hr |
Nearby
High Wind Warnings in Texas, 2023High Wind Warnings in New Mexico, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.